# SDR C2XA98IA034

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2060500005
- Condition: Inoperative
- Location: Nlg
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - DURING FLT 3794 - FROM LRD, THE PILOT REPORTED THE NOSE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO LRD WITHOUT INCIDENT, AND WAS FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR RETRACT ACTUATOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
